# SDR ALGA081616

- Difficulty date: December 11, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N524AL
- Make and model: Urocop EC120B
- Aircraft serial: 1263
- Aircraft time: 506 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: C651A2001101
- Part serial: M656
- Condition: Cracked
- Location: Tail Rotor
- Part time: 506 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE DISC PACK CRACKED.
